I Used Betnovate C Cream I am Facing Problems with Pimples on my Cheeks?

Doctor Answers 1

Pimples after using Betnovate cream

Betnovate cream is too potent to use longterm on the thin skin of the face.  You should consult a dermatologist to discuss why you are using the Betnovate and to be given appropriate treatment for the pimples.


Toronto Dermatologist
5.0 out of 5 stars 22 reviews

Pimples after using Betnovate cream

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Betnovate cream is too potent to use longterm on the thin skin of the face.  You should consult a dermatologist to discuss why you are using the Betnovate and to be given appropriate treatment for the pimples.


Toronto Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.